MathSciNet Relay Station
MathSciNet bibliographic data
MR857226 (87m:60173) 60J55 (60J60)
Küchler, Uwe On sojourn times, excursions and spectral measures connected with quasidiffusions. J. Math. Kyoto Univ. 26 (1986), no. 3, 403–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement